Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

singz

Member
  • Total Reviews

    0
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About singz

  • Rank
    New Member
  1. Im about half way through my 2nd course now. I also had clear skin for about a year or so after the first course before it returned. I dont know what advice to give you it was definetely tought to accept that I would need to do accutane all over again, but if your skin is getting just as bad and its bothering you a lot its probably the best option. My second course has definetely been much much easier and so far has worked much better than the first. Hopefully the 2nd time will kill it for
  2. Im halfway through my second course right now and its going much better. So much easier taking it the second time.
  3. you shouldnt expect anything. Missing up to a week wont affect your course at all. Just continue to take it normally once you get it.
  4. Dont worry about this at all. Accutane is about cumulative dosage. It makes no difference when you take the pills whether it is 1 hour apart, 12 hours apart, or both together. This is not just speculation either my derm cleared this up for me when I started my course because he obviously gets asked this question a lot. The only reason you are not told to take all the pills together is because it can sometimes upset peoples stomaches to take too much accutane at once. It has nothing to do wi
  5. this is usual. a lot of people get their oil back but with no acne. You might break out a little now that its returning but your skin should stay clear. Same thing happened to me after my first course.
  6. no sunscreen for half an hour? what a risk taker my friend! You are crazy! kidding by the way. I know being on accutane for the first time is scary hang in there though i'm sure you'll be loving it by the end of 5 months. I actually started my first course I think around the same exact time of the year you are starting yours but 2 years ago. December will be a good month. I'm halfway through my 2nd course now hopefully you wont need a second course though. good luck.
  7. this has been discussed on and off on this forum and there have been mixed responses, but no one has actually come out and said that they have had a bad response from drinking while on accutane. It is also difficult for me not to drink while on the course because I am used to drinking socially like once or twice a week. Who knows where this "alcoholic" comment came from but <*> may not understand what its like to have friends and go out on the weekend to have drinks. Anyways, on my firs
  8. no one breaks out the same. not quite sure how this will help you.
  9. It actually makes no difference. Accutane builds up in your system so whether you take the doses together or seperately will not affect the results. The only reason some people are told not to take all their pills at once is because it can aggrevate your stomach if you take a lot at once. But that only happens for some people. Just take it with food and dont stress about when you are taking it.
  10. I have tried. It wont last for long though. It may actually be useful doing the regimin once a day during the first 2-4 weeks of your accutane course because it might seriously calm the initial breakouts of accutane. I did it I dont know if it actually made any difference but I did not have any serious initial break out. After 3 or 4 weeks your skin will become too sensitive to do the regimin. Now I use a clean a clear bp wash but im imagining that in a couple weeks i'll even have to stop u
  11. I definetely recommend some maintenence program if possible. Believe me, if your acne does come back though going on accutane again will be worth it to get back the clear skin. I am actually a month into my 2nd course and although I wasnt looking forward to going through it again it was an easy decision. Life is so much different with clear skin. A couple months after my first course I went on a topical antibiotic that kept me really clear for like a year but eventually wore off because t
  12. agreed. steve lewis, are your lips even dry yet? a product of reading these message boards so much is that people go on accutane and begin to search for every slight abnormality in their mind/body/life and are just incredibly quick to blame it on the drug. you are on the drug for a long time, and shit happens during the course of 5 months. If you had the flu during your course would you say its cause of accutane? Probably not. why are you blaming arm numbness on it after a week?
  13. Hey I think this highly depends on the person, some stop breaking out in a month some break out their whole course but do eventually clear up. I think you can reasonably expect that you will break out for the first two months before it really slows down, but I think the biggest thing to remember is that if you continue to break out into even your fourth month that it doesnt mean that the drug isnt working. I also have used one of the clean and clear bp washes through the first month of my c
  14. there is. your derm should be able to give you something. I was given some sort of steriod cream on my first course of accutant that made a huge difference for my lips. I cant remeber what it was called though. Just ask it wont hurt.
  15. I am now on my second course of accutne, and in both this and in my first course I never had any issues with depression. I dont want to downplay the possiblity that accutane could cause depression, but if you start taking it with the mindset that it will you will proably be more likely to become depressed. Just go on it only with the mindset that you have a 5 month countdown until clear skin. Be happy because the 5 months will go quick.
×